# SDR DHL2001727023

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ON SYSTEM A&B JERKS BACK AND FORTH WHEN MAKING TURNS. SOMETIMES THE A/C ROLL IS VIOLENT. THE CONTROL WHEEL OSCILLATES WITH   THESE JERKY TURNS. RESET AUTOPILOT C/B, RERACKED AND CLEANED AUTOPILOT ELEC UNITS CHECK OPS IS GOOD PER DHL MM 22 20.
